Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Kiss, Istvan and Simon, Peter L (2012) From exact stochastic to mean-field ODE models: a new approach to prove convergence results. IMA Journal of Applied Mathematics. ISSN 0272-4960

Giesl, Peter (2008) Construction of a local and global Lyapunov function using radial basis functions. IMA Journal of Applied Mathematics, 73 (5). pp. 782-802. ISSN 0272-4960

Hintermüller, M, Kovtunenko, V A and Kunisch, K (2004) The primal-dual active set method for a crack problem with non- penetration. IMA Journal of Applied Mathematics, 69 (1). pp. 1-26. ISSN 0272-4960

Abell, K A, Humphries, A R and Van Vleck, E S (2000) Mosaic solutions and entropy for spatially discrete Cahn-Hilliard equations. IMA Journal of Applied Mathematics, 65. pp. 219-255. ISSN 0272-4960

This list was generated on Sun May 20 04:32:29 2018 BST.